Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 165389, 11 pages
http://dx.doi.org/10.1155/2014/165389
Research Article

Uniform Approximation of Periodical Functions by Trigonometric Sums of Special Type

Institute of Mathematics of NAS of Ukraine, 3 Tereshchenkivs’ka Street, Kiev 01601, Ukraine

Received 12 November 2013; Accepted 1 December 2013; Published 5 January 2014

Academic Editors: G. Mantica and G. Ólafsson

Copyright © 2014 A. S. Serdyuk and Ie. Yu. Ovsii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Stepanets, “Classification of periodic functions and the rate of convergence of their fourier series,” Mathematics of the USSR-Izvestiya, vol. 28, no. 1, pp. 99–132, 1987. View at Publisher · View at Google Scholar
  2. A. I. Stepanets, Classification and Approximation of Periodic Functions, Kluwer Academic, Dodrecht, The Netherlands, 1995.
  3. A. I. Stepanets, Methods of Approximation Theory, VSP, Leiden, The Netherlands, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Zygmund, “The approximation of functions by typical means of their Fourier series,” Duke Mathematical Journal, vol. 12, pp. 695–704, 1945. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Fejér, “Untersuchungen über Fouriersche Reihen,” Mathematische Annalen, vol. 58, no. 1-2, pp. 51–69, 1903. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Ch.-J. de la Vallée-Poussin, “Sur la meilleure approximation des fonctions d'une variable réelle par des expressions d'ordre donné,” Comptes Rendus de l'Académie des sciences, vol. 166, no. 4, pp. 799–802, 1918. View at Google Scholar
  7. S. Aljančić, “Classe de saturation du procédé des moyennes typiques de Riesz,” Académie Serbe des Sciences, Publications de l'Institut Mathématique, vol. 13, pp. 113–122, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. T. Gavrilyuk, “Saturation classes for linear methods of summation of Fourier series,” Ukrainian Mathematical Journal, vol. 40, no. 5, pp. 486–492, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. S. Serdyuk and Ie. Yu. Ovsii, “Approximation of the classes CβψHω by generalized Zygmund sums,” Ukrainian Mathematical Journal, vol. 61, no. 4, pp. 627–644, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. I. Stepanets, “Approximation properties of the Zygmund method,” Ukrainian Mathematical Journal, vol. 51, no. 4, pp. 546–576, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. I. Stepanets, “Solution of the Kolmogorov-Nikol'skii problem for the Poisson integrals of continuous functions,” Sbornik Mathematics, vol. 192, no. 1, pp. 113–138, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. I. Stepanets, “Approximation of convolution classes by Fourier sums: new results,” Ukrainian Mathematical Journal, vol. 54, no. 5, pp. 713–740, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. I. Stepanets and V. I. Rukasov, “Approximation properties of the de la Vallée Poussin method,” Ukrainian Mathematical Journal, vol. 54, no. 8, pp. 1324–1354, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. I. Rukasov, “Approximation of classes of analytic functions by de la Vallée-Poussin sums,” Ukrainian Mathematical Journal, vol. 55, no. 6, pp. 974–986, 2003. View at Publisher · View at Google Scholar
  15. A. S. Serdyuk, “Approximation of Poisson integrals by de la Vallée Poussin sums,” Ukrainian Mathematical Journal, vol. 56, no. 1, pp. 122–134, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. S. Serdyuk, Ie. Yu. Ovsii, and A. P. Musienko, “Approximation of classes of analytic functions by de la Vallée Poussin sums in uniform metric,” Rendiconti di Matematica, vol. 32, no. 1-2, pp. 1–15, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Kolmogorov, “Zur Grössenordnung des Restgliedes Fourierscher Reihen differenzierbarer Funktionen,” Annals of Mathematics, vol. 36, no. 2, pp. 521–526, 1935. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. T. Pinkewitch, “The order of the remainder in the Fourier series of Weyldi differentiable functions,” Izvestiya Akademii Nauk Matematicheskaya, vol. 4, pp. 521–528, 1940 (Russian). View at Google Scholar
  19. S. A. Telyakovskii, “On norms of trigonometric polynomials and approximation of differentiable functions by linear means of their Fourier series. I,” American Mathematical Society Translations, vol. 28, no. 2, pp. 283–322, 1963, Translation from Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 62, pp. 61–97, 1961. View at Google Scholar